MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0103
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Positioning Problem (3009)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a vessel perforation occurred.During a watchman left atrial appendage occlusion (laao) procedure, a versacross connect laac kit was selected for use.Transesophageal echocardiogram (tee) imaging of the septum was challenging.Transseptal puncture location appeared to be inferior and mid ap when rf energy was delivered the wire was not seen in the left atrium and no bubbles were seen on tee.When observed on fluoroscopy and tee, the versacross wire was in the ascending aorta.Only the versacross pigtail wire was advanced at this time.The rf wire was retracted back into the right atrium.The patient was observed for about ten minutes with regularly cycling blood pressures and repeated tee imaging looking for effusion or bleeding issues surrounding the aorta.The patient did not experienced changes in pressure, heart rate, or effusion on tee.After ten minutes, the procedure continued successfully.More curve was added to the versacross dilator to allow for better positioning and visualization on tee.The transseptal puncture was successfully performed in an inferior and mid ap position, and the procedure continued without further incidence.The patient was discharged next day according to normal standard of care, and experienced no issues overnight after the procedure.The device is not expected to be returned for analysis (disposed).Maximal tenting was difficult to see before the puncture, but the versacross wire was easily visualized in the aorta after the crossing.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22195381
Report Number2124215-2025-38763
Device Sequence Number9311501
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)271125(10)35807047
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0035807047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/12/2025
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite